CSpace

Browse/Search Results:  1-6 of 6 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Performance boundary output tracking for one-dimensional heat equation with boundary unmatched disturbance 期刊论文
AUTOMATICA, 2018, 卷号: 96, 页码: 1-10
Authors:  Jin, Feng-Fei;  Guo, Bao-Zhu
Favorite  |  View/Download:15/0  |  Submit date:2018/11/16
Boundary tracking  Heat equation  Unmatched disturbance  Boundary control  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:49/6  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Global existence and blow-up solutions for quasilinear reaction-diffusion equations with a gradient term 期刊论文
APPLIED MATHEMATICS LETTERS, 2011, 卷号: 24, 期号: 6, 页码: 936-942
Authors:  Ding, Juntang;  Guo, Bao-Zhu
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Reaction-diffusion equation  Blow-up solution  Global solution  Gradient term  
GLOBAL AND BLOW-UP SOLUTIONS FOR NONLINEAR PARABOLIC EQUATIONS WITH A GRADIENT TERM 期刊论文
HOUSTON JOURNAL OF MATHEMATICS, 2011, 卷号: 37, 期号: 4, 页码: 1265-1277
Authors:  Ding, Juntang;  Guo, Bao-Zhu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Parabolic equation  gradient term  global solution  blow-up solution  
Blow-up and global existence for nonlinear parabolic equations with Neumann boundary conditions 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 卷号: 60, 期号: 3, 页码: 670-679
Authors:  Ding, Juntang;  Guo, Bao-Zhu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Parabolic equation  Global solution  Blow-up solution  Neumann boundary condition  
A new algorithm for finding numerical solutions of optimal feedback control 期刊论文
IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, 2009, 卷号: 26, 期号: 1, 页码: 95-104
Authors:  Guo, Bao-Zhu;  Sun, Bing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
optimal feedback control  viscosity solution  dynamic programming  numerical solution  exponential stability